# SDR QXEA2016102400674

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 24,018 hours, 25,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EGRESS LIGHT INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-11-000-801 AND 33-51-11-400-801. CHECKED GOOD.
